Title

Approximations of Frobenius-Perron Operators Via Interpolation

Document Type

Article

Publication Date

5-1-2004

Department

Mathematics

Abstract

Let S : [0, 1] --> [0, 1] be a chaotic map and let P : L-1(0, 1) --> L-1(0, 1) be the corresponding Frobenius-Perron operator. We propose a piecewise linear approximations method based on interpolation that can be efficiently used to compute a fixed density of P. The convergence of the method for a class of mappings is proved, and numerical results are also presented. (C) 2004 Elsevier Ltd. All rights reserved.

Publication Title

Nonlinear Analysis: Theory Methods & Applications

Volume

57

Issue

5-6

First Page

831

Last Page

842